American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. Scott Carter, Daniel Jelsovsky, Seiichi Kamada, Laurel Langford and Masahico Saito. State-sum invariants of knotted curves and surfaces from quandle cohomology. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 146-156. MR 1725613.
Abstract, references, and article information   
View Article: PDF

[2] Steffen König and Changchang Xi. Cellular algebras and quasi-hereditary algebras: a comparison. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 71-75. MR 1696822.
Abstract, references, and article information   
View Article: PDF

[3] Robert W. Ghrist. Flows on $S^3$ supporting all links as orbits. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 91-97. MR 1350685.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia